# SDR ASAA2017111222526

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,651 hours, 8,832 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER APU START "MAINT" BLUE LIGHT ILLUMINATED. GROUNDED - YES. SHUTDOWN APU. ACCOMPLISHED APU BITE CHECK PER FIM 49-60 TASK 801. FAULT READ LOW OIL QUANTITY. VISUALLY CONFIRMED AT APU OIL SIGHT GAUGE THAT OIL LEVEL IS FULL. PERFORMED APU BITE CHECK AGAIN - OIL QTY FULL, BLUE MAINT LIGHT EXTINGUISHED. RAN APU - BLUE MAINT LIGHT REMAINED OUT.
